# SDR AALA201802149002

- Difficulty date: February 10, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 55,940 hours, 22,587 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Bladder
- Condition: Odor
- Location: Sill Drain
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD VERY STRONG ACRID,OFFENSIVE ODOR COMING FROM FORWARD GALLEY AND FORWARD ENTRY AREA.  ONE HOUR INTO FLIGHT THE THE  WAS STILL PERVASIVE.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED SIC 05-96-70.  FOUND FORWARD SILL DRAIN BLADDER THE CAUSE OF ODOR.  REMOVED AND REPLACED THE BLADDER ASSEMBLY IAW AMM 38-31-03. NO ODOR. OK FOR SERVICE.
